# SDR KBMA119517

- Difficulty date: August 16, 2002
- Submitted: August 29, 2002
- Operation: Air carrier
- Aircraft: N313LV
- Make and model: Snias AS350B2
- Aircraft serial: 3296
- Engine: Tmeca ARRIEL1
- System (JASC): 2110 · Cabin Compressor System
- Part: Brushes
- Condition: Worn
- Location: Evap Motor
- Part time: 1,696 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD EVAPORATOR MOTOR BRUSHES ARE WORN AND HOLDER IS BROKEN.  REPLACED WITH NEW MOTOR.
